×

Prismatic mixed finite elements for second order elliptic problems. (English) Zbl 0711.65089

This paper introduces new finite elements in three dimensions. Three types based upon prisms are studied and some error estimates of these finite elements are shown.
Reviewer: P.-L.Lions

MSC:

65N30 Finite element, Rayleigh-Ritz and Galerkin methods for boundary value problems involving PDEs
65N15 Error bounds for boundary value problems involving PDEs
35J25 Boundary value problems for second-order elliptic equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] F. Brezzi, J. Douglas Jr., R. Durán, M. Fortin,Mixed finite elements for second order elliptic problems in three variables, Numer. Math., 51 (1987), 237–250. · Zbl 0631.65107
[2] F. Brezzi, J. Douglas Jr., M. Fortin, L. D. Marini,Efficient rectangular mixed finite elements in two and three space variables, R.A.I.R.O. Modélisation Mathématique et Analyse Numérique, 21 (1987), 581–604. · Zbl 0689.65065
[3] F. Brezzi, J. Douglas Jr., L. D. Marini,Two families of mixed finite elements for second order elliptic problems, Numer. Math. 47 (1985), 217–235. · Zbl 0599.65072
[4] F. Brezzi, L. D. Marini, P. Pietra,Two-dimensional exponential fitting and applications to semiconductor device equations, SIAM J. Numer. Anal., to appear. · Zbl 0686.65088
[5] J. Douglas Jr., R. Durán, P. Pietra,Alternating-direction iteration for mixed finite element methods, Computing Methods in Applied Science and Engineering, VII, to appear. · Zbl 0677.65105
[6] J. Douglas, Jr., R. Durán, P. Pietra,Formulation of alternating-direction iterative methods for mixed methods in three space, in Numerical Approximation of Partial Differential Equations, 1987, E. L. Ortiz, ed., North-Holland, Amsterdam, 21–30.
[7] J. Douglas Jr., P. Pietra,A description of some alternating-direction iterative techniques for mixed finite element methods, in Mathematical and Computational Methods in Seismic Exploration and Reservoir Modeling, 1986, W. E. Fitzgibbon, ed., SIAM, Philadelphia, 37–53.
[8] J. Douglas Jr., J. E. Roberts,Global estimates for mixed methods for second order elliptic problems, Math. Comp., 45 (1985), 39–52. · Zbl 0624.65109
[9] J. C. Nedelec,A new family of mixed finite elements in R 3, Numer. Math., 50 (1986), 57–82. · Zbl 0625.65107
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.